# SDR AALA20131119021

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 43,564 hours, 20,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT HAND SIDE CRACKED IN SKIN AT STATION 1380 JUST ABOVE LONGERON 14 RT.  INSTALLED DOUBLER IAW SRM 53-01-00 FIGURE 2 SHEET 3.
